# SDR AALA202409171608

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 79,719 hours, 37,464 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D3237002502100
- Condition: Leaking
- Location: Zone 100 -
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPOACH INTO MKE DUE TO THE FLIGHT CREW REPORTING GREEN HYDRAULIC SYSTEM ENGINE #1 PUMP LOW PRESSURE AND GREEN HYDRAULIC SYSTEM LOW PRESSURE ECAM MESSAGES. THE FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND PERFORMED A MANUAL EXTENSION OF THE LANDING GEAR. THE AIRCRAFT LANDED SAFELY AT MKE AND WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT FOR AALA202409161608: MAINTENANCE FOUND HYDRAULIC LINE LEAKING IN THE LEFT MAIN LANDING GEAR WHEEL WELL AND REPLACED IT PER AMM 20-21-12. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.** (CLOSED)
